# SDR DL76L021345

- Difficulty date: November 19, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 48,001 hours, 7,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS79
- Part serial: 26474
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ETOPS L/O CHECK, L1 AND OVERWING EXTERIOR EMERGENCY LIGHTS FOUND INOP.  REPLACED POWER SUPPLY M736.  OPS NOW OK.
